# SDR SIMA20150415001

- Difficulty date: April 15, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 40,358 hours, 33,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HARD TO OPEN.  LUBED & PERFORMED OPERATIONS CHECK IAW AMM 52-10-01.  OPERATIONS CHECKED GOOD.
